# SDR HEEA076335

- Difficulty date: October 2, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 2,768 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Condition: Failed
- Location: Support
- Component: Support, 406040500119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER FELL OUT OF BEARING.
